On the number of regular edge labelings

Abstract : We prove that any irreducible triangulation on n vertices has O(4.6807n) regular edge labelings and that there are irreducible triangulations on n vertices with Ω(3.0426n) regular edge labelings. Our upper bound relies on a novel application of Shearer's entropy lemma. As an example of the wider applicability of this technique, we also improve the upper bound on the number of 2-orientations of a quadrangulation to O(1.87n).
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.215--228
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01188899
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 31 août 2015 - 17:03:04
Dernière modification le : jeudi 7 septembre 2017 - 01:03:42
Document(s) archivé(s) le : mardi 1 décembre 2015 - 10:41:27

Fichier

dmtcs-16-3-12.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01188899, version 1

Collections

Citation

Kevin Buchin, Bettina Speckmann, Sander Verdonschot. On the number of regular edge labelings. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.215--228. 〈hal-01188899〉

Partager

Métriques

Consultations de la notice

54

Téléchargements de fichiers

198